<< Previous Issue Journal of the Korean Mathematical Society (Vol. 34, No. 1) Next Issue >>
J. Korean Math. Soc. 1997 Vol. 34, No. 1, 1—255
Random generalized set-valued complementarity problems
Byung-Soo Lee and Nan-Jing Huang
MSC numbers : 49A29, 60H25
J. Korean Math. Soc. 1997 Vol. 34, No. 1, 1—12
A note on tight closure and frobenius map
Myung In Moon
MSC numbers : 13B02, 13B22, 13H10
J. Korean Math. Soc. 1997 Vol. 34, No. 1, 13—21
Hypersurfaces in a 6-dimensional sphere
Hideya Hashimoto and Shoichi Funabashi
J. Korean Math. Soc. 1997 Vol. 34, No. 1, 23—42
Circular distortion and the double disk property of curves
Kiwon Kim
MSC numbers : 30C20, 30C62
J. Korean Math. Soc. 1997 Vol. 34, No. 1, 43—55
Almost sure convergence for weighted sums of I.I.D. Random variables
Soo Hak Sung
MSC numbers : 60F15
J. Korean Math. Soc. 1997 Vol. 34, No. 1, 57—67
Asymptotic sequences and generalized fractions
Sang-Cho Chung and Dong-Soo Lee
MSC numbers : 13C05, 13H10
J. Korean Math. Soc. 1997 Vol. 34, No. 1, 69—75
Myrberg-agard density points and schottky groups
Ilyong Do and Sungbok Hong
MSC numbers : 57M50, 20H10, 30F40
J. Korean Math. Soc. 1997 Vol. 34, No. 1, 77—86
Finite element analysis for a mixed lagangian formulation of incompressible navier-stokes equations
Hongchul Kim
MSC numbers : 65K10, 65N30, 76D05
J. Korean Math. Soc. 1997 Vol. 34, No. 1, 87—118
Symmetric currents of a two-layer fluid with free surface over an elliptic obstruction
J. W. Choi
MSC numbers : 76B25
J. Korean Math. Soc. 1997 Vol. 34, No. 1, 119—133
A gorenstein ideal of codimension 4
Yong Su Shin
MSC numbers : Primary 13D40; Secondary 14M10
J. Korean Math. Soc. 1997 Vol. 34, No. 1, 135—147
Integral points on hyperbolas
Jin Hong, Kyeonghoon Jeong, and Jae-Hoon Kwon
MSC numbers : 11D09
J. Korean Math. Soc. 1997 Vol. 34, No. 1, 149—157
On the $(B,N)$-construction
Young Kwon Song
MSC numbers : 13A99
J. Korean Math. Soc. 1997 Vol. 34, No. 1, 159—165
Clifford $L^2$-cohomology on the complete kahler manifolds
Jin Suk Pak and Seoung Dal Jung
MSC numbers : 53A50
J. Korean Math. Soc. 1997 Vol. 34, No. 1, 167—179
Lattice path counting in a bounded plane
H. G. Park, D. S. Yoon, and S. H. Choi
MSC numbers : Primary 05A15; Secondary 03D40
J. Korean Math. Soc. 1997 Vol. 34, No. 1, 181—193
The uniform asymptotic stability and the uniform ultimate boundedness for functional differential equations
Younhee Ko
MSC numbers : 34K20
J. Korean Math. Soc. 1997 Vol. 34, No. 1, 195—211
A comparison of maximal column ranks of matrices over related semirings
Seok-Zun Song
MSC numbers : Primary 15A03, 15A48
J. Korean Math. Soc. 1997 Vol. 34, No. 1, 213—225
On 2-cardinally permutable groups
Yangkok Kim
MSC numbers : 20E34, 20B07
J. Korean Math. Soc. 1997 Vol. 34, No. 1, 227—235
the fixed point index for accretive mappings with $k$-set contraction perturbations in cones
Y. Q. Chen, K. S. Ha, and Y. J. Cho
MSC numbers : 47H10, 47H05, 54H25
J. Korean Math. Soc. 1997 Vol. 34, No. 1, 237—245
An existence result of positive solutions for singular superlinear boundary value problems and its applications
Yong-Hoon Lee
MSC numbers : 34B15, 35J25
J. Korean Math. Soc. 1997 Vol. 34, No. 1, 247—255

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd